# SDR SCNA00113

- Difficulty date: September 10, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 52,347 hours, 24,410 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26045611
- Part serial: BH0530
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING AT MSP THE NUMBER THREE INBOARD WHEEL HALF FAILED.  CAUSING DAMAGE TO THE AIRCRAFT.  THE WHEEL HALF WAS REPLACED, AND THE AIRCRAFT WAS REPAIRED BY A BOEING RAMS TEAM.
